Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2003
Number of items: 2.

2003

Broek, W.A. van den and Engwerda, J.C. and Schumacher, J.M. (2003) An equivalence result in linear-quadratic theory. Automatica, 39 (2). pp. 355-359. ISSN 0005-1098

Broek, W.A. van den and Engwerda, J.C. and Schumacher, J.M. (2003) Robust equilibria in indefinite linear-quadratic differential games. Journal of optimization theory and applications, 119 (3). pp. 565-595. ISSN 0022-3239

This list was generated on Fri Apr 25 05:35:55 2014 CEST.